# SDR DHL9872627D

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING OUTBD AILERON OUTBD TRAILING EDGE IS DELAMINATED.  INSTALLED REPAIR PER SRM 51-40-6, 45 BY 7.25. REBALANCED ON N/R 1337.  N/R 1338.
